# SDR SROM200600011

- Difficulty date: May 10, 2006
- Submitted: May 26, 2006
- Operation: General aviation
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 53,581 hours, 46,357 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65682979
- Part serial: 145
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK WHILE PERFORMING A 10 YEAR CPCP INSPECTION REQUIREMENTS OF THE TRAILING EDGE FLAP CARRIAGES FOUND LEVEL 2 CORROSION ON NR 3 CARRIAGE OB CARRIAGE HALF.  REPLACED WITH NEW HALF V/S REPAIR FOR COMPANY CONVENIENCE.
